# SDR DALA2025070705003

- Difficulty date: July 2, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 76,368 hours, 29,052 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1060034) CRACK ON FRAME STA 400 STGR 8L AT PASSENGER CABIN. CRACK ON FRAME STA 400 STGR 8L AT PASSENGER CABIN WAS REPAIRED PER ER/A 627278-14AD REV. ORIGINAL.
